# SDR 2009FA0000987

- Difficulty date: November 24, 2009
- Submitted: November 24, 2009
- Operation: General aviation
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bushing
- Part number: 15G0311203
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM FOUND ON THRUST REVERSERS REMOVED FROM ACFT.  UPON PRELIMINARY INSP AT APPLIED COMPOSITES ENGINEERING (ACE) IT WAS DISCOVERED THAT 3 OF THE 4 FWD HINGE BUSHINGS PN 14G0311-203 WERE CRACKED ACROSS THE SHOULDER
AND AROUND THE TRANSITION FROM THE RADIAL TO THE FLANGE ON THE OUTSIDE OF THE BUSHING.  BUSHINGS FOUND ON E1 LT REVERSER PN 15G0002-013, SN HRD00144, E2 LT REVERSER PN 15G0002-014, SN HRD 00143, AND E1 RT PN 15G0003-013, SN HRD00142.
